# SDR CA130128010

- Difficulty date: January 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO START THE ENGINE DURING A REVENUE FLIGHT. TROUBLESHOOTING IS ONGOING.  INSPECTION OF FUEL FILTER FOR DEBRIS AND REPLACEMENT OF FMU AND FDV IN PROGRESS.
